MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DQA1/B1 SSO TYPING KIT

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Catalog Number 628930
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Codes No Information (3190); Missing Value Reason (3192)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Customer contacted immucor on (b)(6) 2018 ((b)(4)) regarding a sample in which an allele dropout was suspected with lifecodes hla-dqa1/b1 sso typing kit lot 3004970.The sample was tested and originally resulted in a dqb1 typing of dq5 homozygous with an exact match by the software.The customer suspected a possible allele dropout with the sample and retested the sample with sequence-specific primer (ssp).This resulted in a dqb1 heterozygous typing of dq5/dq9.The sample was then retested by lifecodes sso, resulting in a review probes prompt by the software.The sample required two manual bead changes to result in the heterozygous typing dq5/dq9.The customer stated that they follow immucor product storage and ifu protocols.The incorrect typing was not reported out by the customer.The sample was repeated and the correct results reported out.The customer decided to repeat the sample testing by both ssp and sso due to known gene linkages and also because what the customer considers false negative dq3 probes, were within 30% range from threshold for the sample.The customer will continue to monitor this issue.

Brand Name
LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Common Device Name
LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7707535
Report Number2183608-2018-00004
Device Sequence Number10912683
Product Code MZI
UDI-Device Identifier10888234400462
UDI-Public10888234400462
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
BK150302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/15/2018
Device Catalogue Number628930
Device Lot Number3004970
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1